# SDR AALA20160502006

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 49,941 hours, 20,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 143A812421
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FWD CARGO COMPARTMENT DOOR, THRESHOLD ATTACHMENT CLIP AT STATION 470, HAS OVERSIZED FASTENERS.  R & R THRESHOLD ATTACHMENT CLIP IAW AARD 51-00-05 REPAIR 1 & EA 259799.
